1
/
of
1
Excedrin Migrane & Headache 20 Tablets
Excedrin Migrane & Headache 20 Tablets
Regular price
€11,00 EUR
Regular price
Sale price
€11,00 EUR
Unit price
/
per
Taxes included.
Shipping calculated at checkout.
Medicine Product
I confirm that I am over 18 and the product will only be used in accordance with the product information leaflet, I agree to be contacted by a Pharmacist if relevant for this purchase.
Couldn't load pickup availability
Ingredients
Ingredients
Shipping Information
Shipping Information
Ireland Shipping - DPD
Order by 1pm for same day dispatch*
*Dispatched same day where possible
DPD next day tracked shipping.
- Ireland Free Shipping Over €70
- Orders €30 - €69.99 - €5.95
- Orders up to €30 - €7.95
European Shipping - An Post Registered
- €19.95 Registered Post (approx 5-7 working days)
- €12.95 Registered Post (orders above €250)
Orders packaged in plain packaging at our premises in Dublin, Ireland.
We Ship to most countries in Europe, including:
Austria, Begium, Bulgaria, Croatia, Cypruss, Czech Republic, Denmark, Estonia,Finland, France, Germany, Greece, Hungary, Italy, Latvia, Lithunaia,Luxembourg, Netherlands, Malta, Portugal, Slovakia, Slovenia, Spain, Poland,Sweden.
Shipping estimated within 5-7 working days.
Excedrin Migraine & Headache uses a unique combination of pain fighting ingredients to help combat migraine and headache. Each film coated tablet contains: Aspirin 250mg Paracetamol 250mg Caffeine 65mg This triple action formula is recommended for treatment of headache and migraine attacks with or without aura.
Please read the information leaflet.Directions:
Adults (18 years and older):Take each dose with a full glass of water.For a headache take 1 or 2 tablets every 4-6 hours as needed for relief.For a migraine take 2 tablets every 4-6 hours as needed.Do not take more than 6 tablets in 24 hours.Do not use EXCEDRIN® for more than 4 days for headache and 3 days for migraine respectively without consulting a doctor. Use with caution in the elderly as this group are more prone to adverse events.
Each tablet contains:250mg Paracetamol250mg Aspirin65mg Caffeine
Keep out of reach and sight of children.Please read accompanying instructions carefully before using this product.Only use this product as intended, in the event of misuse, seek medical advice.Do not exceed the recommended dose.
Do not use this product if you are allergic or have a hypersensitivity to any of the ingredients.
Click here for product information leaflet
Share
